List of citations in Numdam for : Mesures de Mahler et équidistribution logarithmique
[Mahler measures and logarithmic equidistribution]

Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 977-1014.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 31 (2022) no. 3, pp. 647-836.

Annales de l'Institut Fourier, Volume 72 (2022) no. 4, pp. 1329-1377.

Publications mathématiques de Besançon. Algèbre et théorie des nombres (2017), pp. 5-77.

Annales de l'Institut Fourier, Volume 65 (2015) no. 5, pp. 2145-2197.